# SDR SWAA2025021386776

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS323 RBL31 WL208.<[01] REMOVED AND REPLACED THE FWD. WET AREA INTERCOSTAL BS323 RBL31 WL208; IAW SRM 51-40-02 AND DWG# 141A5410 REV: A;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
